# SDR IPXA12672772

- Difficulty date: March 22, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 41,512 hours, 12,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T342112
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE RT BS 955 BULKHEAD SIDE FITTING - A SLIGHTY CORROSION IS FOUND AFTER FAIL-SAFE STRAP TRIMMED OFF AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE T-FITTING TO THE FAIL-SAFE STRAP AREA.  CORROSION REMOVED IAW SRM 51-10-02 & REPROTECTED IAW SRM 51-20-01 REV 52. ORIG MATL IS CLAD PLATE 2024T351-0.400" SKIN PANEL MACHINED, MATERIAL REMOVED IS DEPTH 0.016" X WIDTH 2" X LENGTH 2" WITHIN LIMIT IAW NR B767-5350-17922-J APPX 'D'.
